Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

On IUD, get intermittent stabbing pains in lower abdomen around ovary with nausea, frequent urination. Ectopic pregnancy?

I have an IUD , just got it in January. The past two days I have been having intermittent pain (like a mild stabbing ) in my lower left abdomen, right around where my ovary would be. It is more frequent at night. Tonight I also started feeling nauseated and I am afraid I may be experiencing an ectopic pregnancy . I have also noticed an increase in urination (however that may just be my mind playing tricks on me because I am worried about it). I was wanting to know if it could be a problem with my IUD or if I could be pregnant.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have inserted IUD and getting pain in left lower quadrant of your abdomen.You are worried aand suspecting to be an ectopic pregnancy which is most unlikely.Your pain may be due to some other reason .Pl get your ultrasound scanning done this will help you to rule out any ectopic gestationand will help in to diagnose the reason for pain in abdomen. may be urinary stone.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor